5 doctors weighed in:

Do antidepressants sometimes cause urinary retention?

5 doctors weighed in
Dr. Madhu Kandarpa
Internal Medicine - Nephrology & Dialysis
3 doctors agree

In brief: Possible

Urinary retention is a side effect of some antidepressants.

In brief: Possible

Urinary retention is a side effect of some antidepressants.
Dr. Madhu Kandarpa
Dr. Madhu Kandarpa
Thank
Dr. Alan Ali
Psychiatry
2 doctors agree

In brief: Urinary retention

Antidepressants with strong anticholinergic actions such as trazodone & elavil, (amitriptyline) in large doses or in susceptible individuals.

In brief: Urinary retention

Antidepressants with strong anticholinergic actions such as trazodone & elavil, (amitriptyline) in large doses or in susceptible individuals.
Dr. Alan Ali
Dr. Alan Ali
Thank
Get help from a real doctor now
Dr. Arnon Rubin
Board Certified, Internal Medicine
21 years in practice
163K people helped
Continue
111,000 doctors available
Read more answers from doctors